Year 2014, Volume 15, Issue 15, Pages 13 - 25 2014-06-01

MINIMAL GROUPS WITH ISOMORPHIC TABLES OF MARKS

Margarita Martínez-López [1] , Alberto G. Raggi-Cárdenas [2] , Luis Valero-Elizondo [3] , Eder Vieyra-Sánchez [4]

194 305

We prove that most groups of order less than 96 cannot have isomorphic tables of marks unless the groups are isomorphic.
Table of marks, group
Other ID JA53FT54VD
Journal Section Articles
Authors

Author: Margarita Martínez-López

Author: Alberto G. Raggi-Cárdenas

Author: Luis Valero-Elizondo

Author: Eder Vieyra-Sánchez

Bibtex @ { ieja266234, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Abdullah HARMANCI}, year = {2014}, pages = {13 - 25}, doi = {10.24330/ieja.266234}, title = {MINIMAL GROUPS WITH ISOMORPHIC TABLES OF MARKS}, key = {cite}, author = {Martínez-López, Margarita and Raggi-Cárdenas, Alberto G. and Valero-Elizondo, Luis and Vieyra-Sánchez, Eder} }
APA Martínez-López, M , Raggi-Cárdenas, A , Valero-Elizondo, L , Vieyra-Sánchez, E . (2014). MINIMAL GROUPS WITH ISOMORPHIC TABLES OF MARKS. International Electronic Journal of Algebra, 15 (15), 13-25. DOI: 10.24330/ieja.266234
MLA Martínez-López, M , Raggi-Cárdenas, A , Valero-Elizondo, L , Vieyra-Sánchez, E . "MINIMAL GROUPS WITH ISOMORPHIC TABLES OF MARKS". International Electronic Journal of Algebra 15 (2014): 13-25 <http://dergipark.org.tr/ieja/article/266234>
Chicago Martínez-López, M , Raggi-Cárdenas, A , Valero-Elizondo, L , Vieyra-Sánchez, E . "MINIMAL GROUPS WITH ISOMORPHIC TABLES OF MARKS". International Electronic Journal of Algebra 15 (2014): 13-25
RIS TY - JOUR T1 - MINIMAL GROUPS WITH ISOMORPHIC TABLES OF MARKS AU - Margarita Martínez-López , Alberto G. Raggi-Cárdenas , Luis Valero-Elizondo , Eder Vieyra-Sánchez Y1 - 2014 PY - 2014 N1 - doi: 10.24330/ieja.266234 DO - 10.24330/ieja.266234 T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 13 EP - 25 VL - 15 IS - 15 SN - 1306-6048-1306-6048 M3 - doi: 10.24330/ieja.266234 UR - https://doi.org/10.24330/ieja.266234 Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Algebra MINIMAL GROUPS WITH ISOMORPHIC TABLES OF MARKS %A Margarita Martínez-López , Alberto G. Raggi-Cárdenas , Luis Valero-Elizondo , Eder Vieyra-Sánchez %T MINIMAL GROUPS WITH ISOMORPHIC TABLES OF MARKS %D 2014 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 15 %N 15 %R doi: 10.24330/ieja.266234 %U 10.24330/ieja.266234
ISNAD Martínez-López, Margarita , Raggi-Cárdenas, Alberto G. , Valero-Elizondo, Luis , Vieyra-Sánchez, Eder . "MINIMAL GROUPS WITH ISOMORPHIC TABLES OF MARKS". International Electronic Journal of Algebra 15 / 15 (June 2014): 13-25. https://doi.org/10.24330/ieja.266234